# SDR EPUA20130725001

- Difficulty date: June 12, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N1553C
- Make and model: Beech 1900C
- Aircraft serial: UC24
- Aircraft time: 40,044 hours, 39,167 cycles
- Engine: Pwa PT6A60A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misinstalled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WRINKLES IN BELLY SKIN FORWARD OF CARGO DOOR. FOUND 258 RIVETS NOT INSTALLED ON PREVIOUS SKIN REPLACEMENT. INSTALLED 258 RIVETS IN STRINGERS 11L TO 11R FROM FS 363.25 TO FS 423.25.  REINSPECTED ACFT ON 6/27/2013 TO ADDRESS BELLY SKIN IN AFFECTED AREA FOR AN OIL CANNING CONDITION.  INSTALLED A MAJOR REPAIR BETWEEN FS 423.25 AND FS 435.25. REF FAA FORM 337 DATED 7/24/2013 AND MFG FIELD REPAIR FR-CO-100733, REV 2 AND ASSOCIATED STATEMENT OF COMPLIANCE FAA FORM 8100-9, DATED 7/23/2013. ASSOCIATED 337, FIELD REPAIR, AND 8100-9 WILL BE SENT IN PDF FORM VIA EMAIL REFERENCING THIS SDR.
